# SDR ZZDA2009415

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED BULKHEAD STA 1178 LONGERON 17 RIGHT, FRAME HAS 1.87 INCH CRACK.  REPAIR ACCOMPLISHED PER EA 17-53-022931 IR, AND B717 SRM 51-70-11.
